Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Riemannian metrics with large first eigenvalue on forms of degree $ p$

Authors: G. Gentile and V. Pagliara
Journal: Proc. Amer. Math. Soc. 123 (1995), 3855-3858
MSC: Primary 58G25; Secondary 35P15, 53C20
MathSciNet review: 1277111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let (M, g) be a compact, connected, $ {C^\infty }$ Riemannian manifold of n dimensions. Denote by $ {\lambda _{1,p}}(M,g)$ the first nonzero eigenvalue of the Laplace operator acting on differential forms of degree p. We prove that for $ n \geq 4$ and $ 2 \leq p \leq n - 2$, there exists a family of metrics $ {g_t}$ of volume one, such that $ {\lambda _{1,p}}(M,{g_t}) \to \infty $ as $ t \to \infty $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 35P15, 53C20

Retrieve articles in all journals with MSC: 58G25, 35P15, 53C20

Additional Information

PII: S 0002-9939(1995)1277111-2
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia